Alert archive / Alabama / Small Craft Advisories in 2026

Small Craft Advisory 8, NWS Mobile, AL

February 3, 2026

NWS Mobile, AL issued this small craft advisory at Feb 3, 2026, 12:18 PM CST. It took effect at Feb 4, 2026, 6:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2026, 12:18 PM CST (18:18 UTC)
In effect from
Feb 4, 2026, 6:00 PM CST
Expired
Feb 5, 2026, 9:00 PM CST
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

487 
WHUS74 KMOB 031818
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1218 PM CST Tue Feb 3 2026

GMZ630>632-650-655-040300-
/O.NEW.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1218 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 4 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi 
  Sound, Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 PM Wednesday to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-040300-
/O.NEW.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1218 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 9 PM CST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM Wednesday to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
508 
WHUS74 KMOB 040202
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
802 PM CST Tue Feb 3 2026

GMZ630>632-650-655-041030-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
802 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
NOON CST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 4 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi 
  Sound, Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 PM Wednesday to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-041030-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
802 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
9 PM CST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM Wednesday to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
632 
WHUS74 KMOB 040354
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
954 PM CST Tue Feb 3 2026

GMZ633>636-041230-
/O.EXA.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
954 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST
THURSDAY...

* WHAT...North winds around 20 kt expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 6 PM Wednesday to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-650-655-041230-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
954 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
NOON CST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 4 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi 
  Sound, Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 PM Wednesday to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-041230-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
954 PM CST Tue Feb 3 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
9 PM CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM Wednesday to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
283 
WHUS74 KMOB 041407
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
807 AM CST Wed Feb 4 2026

GMZ630>636-650-655-042300-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
807 AM CST Wed Feb 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 4 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM this evening to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-042300-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
807 AM CST Wed Feb 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 PM CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM this evening to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
156 
WHUS74 KMOB 041857
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1257 PM CST Wed Feb 4 2026

GMZ630>636-650-655-050300-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1257 PM CST Wed Feb 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and seas
  1 to 4 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM this evening to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-050300-
/O.CON.KMOB.SC.Y.0008.260205T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1257 PM CST Wed Feb 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 PM CST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM this evening to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
249 
WHUS74 KMOB 050210
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
810 PM CST Wed Feb 4 2026

GMZ630>636-650-655-051000-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
810 PM CST Wed Feb 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and seas
  1 to 4 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-051000-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
810 PM CST Wed Feb 4 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
538 
WHUS74 KMOB 051124
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
524 AM CST Thu Feb 5 2026

GMZ630>636-650-655-051800-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
524 AM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 4 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-051930-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
524 AM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
747 
WHUS74 KMOB 051803
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1203 PM CST Thu Feb 5 2026

GMZ650-655-060215-
/O.EXP.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/
/O.NEW.KMOB.SC.Y.0009.260206T0000Z-260206T0300Z/
/O.NEW.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1203 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST
SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 15 kt with gusts up to 25 kt and seas 1 to 3 ft 
  expected. For the second Small Craft Advisory, northwest winds 
  15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the first Small Craft Advisory, from 6 PM to 9 PM 
  CST this evening. For the second Small Craft Advisory, from 6 
  AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-051915-
/O.EXP.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1203 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds over protected waters have fallen below small craft advisory
levels. Winds remain strong enough for small craft to exercise
caution, though.

$$

GMZ670-675-060215-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
/O.NEW.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1203 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST
SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 20 kt with gusts up to 30 kt and seas 3 to 6 ft. For 
  the second Small Craft Advisory, northwest winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 9 PM CST this 
  evening. For the second Small Craft Advisory, from 6 AM Friday 
  to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
700 
WHUS74 KMOB 051919
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
119 PM CST Thu Feb 5 2026

GMZ650-655-060330-
/O.CON.KMOB.SC.Y.0009.260206T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
119 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST
THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 15 kt with gusts up to 25 kt and seas 1 to 3 ft 
  expected. For the second Small Craft Advisory, northwest winds 
  15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the first Small Craft Advisory, from 6 PM to 9 PM 
  CST this evening. For the second Small Craft Advisory, from 6 
  AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-060330-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
119 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 20 kt with gusts up to 30 kt and seas 3 to 5 ft. For 
  the second Small Craft Advisory, northwest winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 9 PM CST this 
  evening. For the second Small Craft Advisory, from 6 AM Friday 
  to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
425 
WHUS74 KMOB 060316
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
916 PM CST Thu Feb 5 2026

GMZ650-655-061100-
/O.EXP.KMOB.SC.Y.0009.000000T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
916 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-061100-
/O.EXP.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
916 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 11:47 AM CST, 31 minutes earlier. Its key messages:

  • Issued at 1147 AM CST Tue Feb 3 2026
  • Strong winds will likely create hazardous conditions for small craft Wednesday afternoon into Thursday, and possibly late in the week as well.
  • A Moderate Rip Current Risk will occur mainly Tuesday night through Wednesday as southwesterly winds increase over the Gulf, and possibly late in the week.
Area forecast discussion, Feb 3, 11:47 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1147 AM CST Tue Feb 3 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1147 AM CST Tue Feb 3 2026

 - Strong winds will likely create hazardous conditions for small
   craft Wednesday afternoon into Thursday, and possibly late in
   the week as well.

 - A Moderate Rip Current Risk will occur mainly Tuesday night
   through Wednesday as southwesterly winds increase over the
   Gulf, and possibly late in the week.

&&

.DISCUSSION...
Issued at 1046 PM CST Mon Feb 2 2026

A series of vigorous systems lead to the formation of a large
positively tilted upper trof over the central and eastern CONUS by
Tuesday night which progresses into the eastern half of the CONUS
by Wednesday night. An associated surface low is expected to
bring a cold front through the forecast area late Tuesday night
into Wednesday morning. As the large upper trof moves off into the
western Atlantic going into Saturday, a surface ridge builds into
the forecast area, then a weak reinforcing cold front moves
through the area Friday night. Have continued with likely to
categorical pops shifting across the area Tuesday night into
Wednesday morning, with dry conditions developing in the
afternoon. Instability remains limited with the frontal passage,
with just some embedded storms expected over the marine area and
near the coast. Dry conditions are expected over the area from
Wednesday night all the way through Tuesday, despite the weak
front moving through Friday night, as deep layer moisture looks
too limited to consider pops for an extended period.

Highs on Tuesday will be 65-70, a change from the cool/cold
temperatures of the past week or so. Highs Wednesday into Thursday
trend to around 50, then trend warmer to the upper 60s/lower 70s
by Sunday with similar values continuing into Tuesday. Lows
Tuesday night range from the 40s to mid 50s then lows Wednesday
night and Thursday night will be mainly in the upper 20s to lower
30s. Overnight lows moderate Friday night into Monday night, by
which time lows range from the mid 40s to around 50. A low risk of
rip currents Tuesday will be followed by a moderate risk Tuesday
night and Wednesday. A low risk of rip currents is expected
Wednesday night for Alabama beaches, though a moderate risk
continues for the western Florida panhandle beaches. A low risk of
rip currents follows for Thursday, then for Friday a low risk of
rip currents for Alabama beaches continues, although the western
Florida panhandle beaches will have a moderate risk. /29

&&

.AVIATION...
(18Z TAFS)
Issued at 1147 AM CST Tue Feb 3 2026

VFR flight category will prevail over the region into the early
evening hours. Numerous to widespread showers will enter into
interior southeast Mississippi and interior southwestern Alabama
this evening and spread eastward to the I-65 corridor by late
tonight. This precipitation will then move east of I-65 Wednesday
morning. The heaviest showers could potentially bring reduced
ceilings and visibility down into the IFR/MVFR levels. Winds will
be gusty out of the south-southwest this afternoon sustained 10 to
15 knots gusting to 20 to 25 knots. Winds relax some this evening
to around 5 to 10 knots before shifting to the northwest around
10 to 15 knots Wednesday morning in the wake of a cold front. IFR
ceilings will accompany the front. /22

&&

.MARINE...
Issued at 1046 PM CST Mon Feb 2 2026

A light to moderate southwesterly flow begins to increase Tuesday
night then switches to a moderate to strong northwesterly flow on
Wednesday as a cold front moves through. Strong offshore winds
Wednesday night diminish Thursday into Thursday night. A Small
Craft Advisory will likely become necessary by Wednesday afternoon
well offshore, then for the entire area Wednesday night before
tapering off into Thursday evening. A moderate to strong westerly
flow develops on Friday, switches to the northwest Friday night
then diminishes on Saturday. Another Small Craft Advisory may
become necessary for the open Gulf waters Friday afternoon into
the evening hours. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      67  52  61  32 /   0  80  50   0
Pensacola   66  56  62  34 /   0  80  80   0
Destin      65  56  64  34 /   0  70  90  10
Evergreen   68  47  57  28 /   0  90  60   0
Waynesboro  67  44  54  28 /  30  90  20   0
Camden      66  46  54  27 /  20  90  40   0
Crestview   67  49  62  30 /   0  80  90   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

Nearby

Small Craft Advisories in Alabama, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.